Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On decompositions of a multi-graph into spanning subgraphs


Author: Ram Prakash Gupta
Journal: Bull. Amer. Math. Soc. 80 (1974), 500-502
MSC (1970): Primary 05C15
MathSciNet review: 0335367
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Konig, Theorie der Graphes, Leipzig, 1935.
  • 2. R. P. Gupta, Studies in the theory of graphs, Ph.D. Thesis, T.I.F.R., Bombay, 1967, Chapter 1; A decomposition theorem for bipartite graphs, Théorie des graphes (P. Rosentiehl, Ed.) Dunod, Paris, 1967.
  • 3. V. G. Vizing, On an estimate of the chromatic class of a 𝑝-graph, Diskret. Analiz No. 3 (1964), 25–30 (Russian). MR 0180505 (31 #4740)
  • 4. R. P. Gupta, Studies in theory of graphs, Chap. 2. The chromatic index and the degree of a graph, Notices Amer. Math. Soc. 13 (1966), 714, 719. Abstract #637-14; #66T-429.
  • 5. R. P. Gupta, Studies in the theory of graphs, Chap. 1. The cover-index of a multi-graph (to appear).
  • 6. C. Berge, Balanced matrices, Math. Programming 2 (1972), no. 1, 19–31. MR 0321775 (48 #142)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15

Retrieve articles in all journals with MSC (1970): 05C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13468-3
PII: S 0002-9904(1974)13468-3